Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Evaluating Whittaker functions and Maass forms for $ SL(3,\mathbb{Z})$

Author: Borislav Mezhericher
Journal: Math. Comp. 80 (2011), 2299-2313
MSC (2010): Primary 11-04, 11E76, 22E30
Published electronically: April 13, 2011
MathSciNet review: 2813362
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present and compare several algorithms for evaluating Jacquet's Whittaker functions for $ SL(3,\mathbb{Z})$. The most suitable algorithm is then applied to the problem of evaluating a Maass form for $ SL(3,\mathbb{Z})$ with known eigenvalues and Fourier coefficients.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11-04, 11E76, 22E30

Retrieve articles in all journals with MSC (2010): 11-04, 11E76, 22E30

Additional Information

Borislav Mezhericher
Affiliation: 360 East South Water Street, Apt. 1808, Chicago, Illinois 60601

Received by editor(s): January 3, 2010
Received by editor(s) in revised form: September 30, 2010
Published electronically: April 13, 2011
Additional Notes: The research of the author was supported in part by Dorian Goldfeld’s NSF grant 0652554
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society